Opuscula Mathematica
Opuscula Math. 37, no. 6 (), 829-837
http://dx.doi.org/10.7494/OpMath.2017.37.6.829
Opuscula Mathematica

Ideals with linear quotients in Segre products


Abstract. We establish that the Segre product between a polynomial ring on a field \(K\) in \(m\) variables and the second squarefree Veronese subalgebra of a polynomial ring on \(K\) in \(n\) variables has the intersection degree equal to three. We describe a class of monomial ideals of the Segre product with linear quotients.
Keywords: monomial algebras, graded ideals, linear resolutions.
Mathematics Subject Classification: 13A30, 13D45.
Cite this article as:
Gioia Failla, Ideals with linear quotients in Segre products, Opuscula Math. 37, no. 6 (2017), 829-837, http://dx.doi.org/10.7494/OpMath.2017.37.6.829
 
Download this article's citation as:
a .bib file (BibTeX), a .ris file (RefMan), a .enw file (EndNote)
or export to RefWorks.

RSS Feed

horizontal rule

ISSN 1232−9274, e-ISSN 2300−6919, DOI https://doi.org/10.7494/OpMath
Copyright © 2003−2017 OPUSCULA MATHEMATICA
Contact: opuscula@agh.edu.pl
Made by Tomasz Zabawa

horizontal rule

In accordance with EU legislation we advise you this website uses cookies to allow us to see how the site is used. All data is anonymized.
All recent versions of popular browsers give users a level of control over cookies. Users can set their browsers to accept or reject all, or certain, cookies.